| Model Number |
M00558360 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure for esophageal stricture performed on an unknown date.During procedure, the balloon was advanced from the lowest to the second dilation pressure.As the pressure approached 4 atm and the diameter reached approximately 13.5 mm, the balloon burst inside the patients esophagus.No piece of balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be fully recover.